# SDR A6WA200360054

- Difficulty date: October 15, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bac 146200A
- Aircraft serial: E2043
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE DENTS MAINTENANCE REQUESTED REPAIR FROM BAE SYSTEMS REF AVMAX FAX 1693-6830002.  (M)
